# SDR REXA2015072500744

- Difficulty date: July 25, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 18,684 hours, 11,929 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD C1 PANEL SHEET LEFT UPPER HINGE LINE FAIRING IS DAMAGED ON AFT END.  R & R SKIN ON LEFT UPPER HINGE LINE FAIRING IAW SRM 51-42-06 & 51-40-11.  DEPTH GAUGE EXQS121.
